# SDR AALA20060001

- Difficulty date: January 1, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - OVERHEAD EMERGENCY EXIT LIGHT AT ROWS 17 AND 18 INOPERATIVE.  REPLACED BATTERY PACK FOR OVERHEAD EMERGENCY EXIT LIGHT AT ROWS 17 AND 18.  SYSTEM GROUND CHECKED NORMAL OPERATION.
